# SDR UPS04842798

- Difficulty date: July 18, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257U1
- Part serial: TAG511193
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LONGERON 31 LT SPLICE FITTING CRACKED AT STA 450.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 51-1-11, 51-1-20D.
